# SDR ASOA20130216084

- Difficulty date: February 16, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 20,321 hours, 20,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5A CHECK MISDRILLED HOLE BETWEEN FRM 8-9, STR 13L-15L.  MX PERFORMED REPAIR OF MISDRILLED HOLE IAW CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
